# SDR ASAA0480513

- Difficulty date: September 24, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59121687
- Condition: Punctured
- Location: Rt Ib Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC  -  C-CHECK, RT IB FLAP OB FLAPVANE HAS A PUNCTURE ON THE IB END.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 51-70-2, PARA 18.
